Journal of Applied Mathematics and Stochastic Analysis
Volume 14 (2001), Issue 4, Pages 329-339

Controllability of semilinear stochastic evolution equations in Hilbert space

P. Balasubramaniam1 and J. P. Dauer2

1Gandhigram Rural Institute, Deemed University, Department of Mathematics, Gandhigram, Tamil Nadu 624 302, India
2University of Tennessee at Chattanooga, Department of Mathematics, 615 McCallie Avenue, Chattanooga, TN 37403-2598, USA

Received 1 October 1999; Revised 1 June 2000

Copyright © 2001 P. Balasubramaniam and J. P. Dauer. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Controllability of semilinear stochastic evolution equations is studied by using stochastic versions of the well-known fixed point theorem and semigroup theory. An application to a stochastic partial differential equation is given.